# SDR TSAA9753270

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65C352436X
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, REPAIRED CRACKS ON AFT LOWER CARGO DOORWAY FORWARD AND AFT BODY FRAMES WITH REPAIR NKIT 65C35243-11 AND 65C35243-1 PER DRAWING 65C35243 PER ECO1474R8.  AIRCRAFT RETURNED TO SERVICE.  (M)
